# SDR AALA201606119004

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 406,667 hours, 26,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grommet
- Condition: Missing
- Location: L1 Door
- Component: Damper, Ratier
- Component part number: FE240004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR ASSIST ACTUATOR PRESSURE GAUGE RUBBER GROMMET IS MISSING.  REPLACED L1 DOOR ASSIST DAMPER AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-11-14.
